MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; FLAT PE HC LINER Ø 36 / F

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; FLAT PE HC LINER Ø 36 / F
Model Number 01.32.3648HCT
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 september 2025: lot 188510: (b)(4) items manufactured and released on 27-nov-2018.Expiration date: 2023-11-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medacta medical affairs manager: 6 years after revision thr, where a medacta cup was used with a competitor stem (presumably the stem that had been implanted at primary surgery), the surgeon notices an eccentric position of the femoral head at a standard follow up radiograph.The eccentricity may be real or apparent and it was not quantified.Additional imaging could supply better evidence of the possibility.No evident signs of osteolysis induced by wear particles, even though the lateral aspect of the femur is very radiotransparent - but it could be natural bone rarefaction.The head may still be the original one used at primary surgery, possibly not even medacta.The possibility of scratches and damages to the head, perhaps during the frst revision operation, cannot be ruled out.As no further revision surgery has been carried out, no further comment can be offered at this stage.Conclusion: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the investigation does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient had primary hip surgery on (b)(6) 2019 treatment of osteoarthritis.During a follow-up (at about 6 years and 5 months post primary), the surgeon noticed that the head looked eccentric inside the poly, which could possibly indicate polyethylene wear.The patient reports no pain.His activity level is pretty high.He regularly works out and plays tennis.There is no plan for a revision surgery.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
FLAT PE HC LINER Ø 36 / F
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23289849
Report Number3005180920-2025-01011
Device Sequence Number5470026
Product Code LZO
UDI-Device Identifier07630030812132
UDI-Public07630030812132
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2023
Device Model Number01.32.3648HCT
Device Lot Number188510
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight85 KG